The medication that I am on these days is a drug called Azathioprine. This is an immune-suppressent drug, which is used to help control the condition, and I have been put on this drug in the run up to my operation at the beginning of next year. There are, however, a number of serious possible side effects of this drug, hence the requirement for blood tests to check for early signs of some of these problems occurring. Two weeks after starting on this medication I had a blood test, now two weeks on I have had another one. Now I am onto monthly blood tests, just to keep an eye on things. I’ve had some minor side effects since being on the Azathioprine, namely nausea, headaches, generally feeling “out of it”. On some days these have come on really strong, other days there but not so bad. Fortunately I am getting them less and less now that my body is getting used to the medication. I still hope that I can come off of them soon!!